IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SAT Conf / Next SAT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

Conference information for participants is here



Technical Committee on Satellite Telecommunications (SAT) [schedule] [select]
Chair Masahiro Umehira (Ibaraki Univ.)
Vice Chair Hideyuki Shinonaga (KDDI R&D Labs.), Hiromitsu Wakana (NICT)
Secretary Kiyoshi Kobayashi (NTT), Hiroyasu Ishikawa (KDDI R&D Labs.)

Conference Date Thu, Nov 1, 2007 10:00 - 17:50
Fri, Nov 2, 2007 09:00 - 17:30
Topics Satellite Communication Technology, etc. (JC-SAT2007) 
Conference Place Okinawaken-Seinen-Kaikan 
Address 2-15-23 Kume, Naha-shi 900-0033 Japan
Transportation Guide 7 minutes walk from Asahibashi St. or Kencho-mae St.
http://www.okinawakenseinenkaikan.or.jp/index.html
Contact
Person
Prof. Shiro Tamaki, Univ. of Ryukyus
098-864-1780
Sponsors Korea Society of Space Technology, Korea (KOSST), IEEE VTS Japan Chapter, AIAA Japan Forum on Satellite Communications, KARI (Korea Aerospace Research Institute), ETRI(Electronics and Telecommunications Research Institute), KT(Korea Telecom), SKT(SK Telecom), Institute of Information Technology Assessment
Announcement Please join us for an opening reception on November 1.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Nov 1 AM  Opening Session
Chair: Hiromitsu Wakana (NICT)
10:00 - 11:20
  10:00-10:10 Opening Address: Masahiro Umehira (Ibaraki Univ.) ( 10 min. )
  10:10-10:20 Congratulatory Address: Jae M. Kim (Inha Univ.) ( 10 min. )
(1) 10:20-10:50 [Keynote Address]
Current and Future Development of H-II A/B Launch Vehicles SAT2007-20
Makoto Arita (JAXA)
(2) 10:50-11:20 [Keynote Address] Standardization trend for satellite mobile communications and broadcasting services
Ho Jin Lee(ETRI)
  11:20-11:30 Break ( 10 min. )
Thu, Nov 1 AM  Application-I
Chair: Hiroyasu Ishikawa (KDDI Labs.)
11:30 - 12:30
(3) 11:30-11:50 Applications of Satellite Imagery to the Survey of Archeological Sites and Remains
Y. O. Chin(Kyunghee Univ.), K. Y. Park(KISTI)
(4) 11:50-12:10 BSP and ISP ; the Internet and Synchronous TDMA DSB Network
-- New Applications based on the Integration of Communication and Broadcasting --
SAT2007-23
Osamu Ichiyoshi
(5) 12:10-12:30 S-Band Satellite Digital Multimedia Broadcasting Service as Disaster Prevention Media SAT2007-24 Yoshitake Yamaguchi (Mobile Broadcasting)
  12:30-13:30 Lunch Break ( 60 min. )
Thu, Nov 1 PM  Coding Technology
Chair: Dong-Pil Chang (ETRI)
13:30 - 14:50
(6) 13:30-13:50 The simulation results for GS list-decoding of RS codes SAT2007-25 ZhiAn Zheng, DangHai Pham, Tomohisa Wada (Univ. of Ryukyus)
(7) 13:50-14:10 Row-splitting Algorithm for Low Density Parity Check Codes
M. h. Jung, J. h. Lee, S. M. Yeo, S. S. Song, S. Y. Kim, J. S. Lim(Chonbuk Univ.)
(8) 14:10-14:30 Error Performance of Network Coding by Low Density Parity Check Codes SAT2007-27 Ken Hashimoto, Ikuo Oka, Shingo Ata (Osaka City Univ,)
(9) 14:30-14:50 Design of spectrum spreading techniques applied to DVB-S2
P. S. Kim, D. I. Chang, H. J. Lee(ETRI)
  14:50-15:00 Break ( 10 min. )
Thu, Nov 1 PM  Modem Technology
Chair: Nei Kato (Tohoku Univ.)
15:00 - 16:20
(10) 15:00-15:20 OFDM for satellite communications SAT2007-29 Takaya Yamazato (Nagoya Univ.), Akira Ogawa (Meijo Univ.)
(11) 15:20-15:40 A High Speed and Robustness OFDM-based LEO Transport Architecture in Ka Band SAT2007-30 Chin-Feng Lin, Kuo-Tseng Chang (Nat. Taiwan Ocean Univ.)
(12) 15:40-16:00 A novel FFT-based Variable Channel and Bandwidth-TDMA scheme (VCB-TDMA) for Dynamic Spectrum Access Wireless Networks SAT2007-31 Masahiro Umehira (Ibaraki Univ.), Koichi Ishihara, Yasushi Takatori (NTT)
(13) 16:00-16:20 Chip Equalizer using Tap Selection Algorithm for Satellite Digital Multimedia Broadcasting(DMB) SAT2007-32 SangJoon Lee, JongSoo Seo (Yonsei Univ.)
  16:20-16:30 Break ( 10 min. )
Thu, Nov 1 PM  System Engineering-I
Chair: Jaewoo Park (ETRI)
16:30 - 17:50
(14) 16:30-16:50 Development of Interference Cancellation System by Adaptive-array Antenna Technique for Sharing between Satellite Communication Services and Other Radio Communication Services SAT2007-33 Nobuyuki Kawai, Hiroshi Fujii, Isamu Nomura (KDDI), Hidemi Oki, Hiroki Kihara, Noriyuki Kariya (TOSHIBA)
(15) 16:50-17:10 Development of RF Front-end for High Precision Receiver for GNSS Sensor Station
D. P. Chang, S. U. Lee, I. b. Yom(ETRI)
(16) 17:10-17:30 A Performance Evaluation of the Variable Demodulator based on the DVB-RCS for Satellite Communication System
K. P. Hong, H. K. Kim, W. H. Kim(ETRI, Kongju Univ.)
(17) 17:30-17:50 A study on Earth Stations onboard Vessels (ESV) operating in the bands 6GHz and 14GHz SAT2007-36 Naoki Fuke, Norio Takahashi, Nobuyuki Kawai (KDDI)
Fri, Nov 2 AM  Satellite System
Chair: Kazuichi Yamamoto (NTT DoCoMo)
09:00 - 10:20
(18) 09:00-09:20 Development of Ku-band Transmitter for 10-cm Class Pico-satellites SAT2007-37 Masanori Nishio (Kagoshima Univ.), Tsutomu Tokifuji (Micro Lab), Hideki Ujihara (NAO)
(19) 09:20-09:40 Station Keeping Maneuver Planning Using COMS Flight Dynamic Software
H. Y. Kim, B. S. Lee, Y. L. H, J. h. Kim, D. S Shin(ETRI, SI)
(20) 09:40-10:00 The Communication Satellite Transponder Testing by EGSE System
J. H. Jo(ETRI)
(21) 10:00-10:20 Auto-compatibility Analysis for Ka-band payload of COMS
J. W. Park, S. P. Lee, M. J. Baek(ETRI, KARI)
  10:20-10:30 Break ( 10 min. )
Fri, Nov 2 AM  Application-II
Chair: Sye Jae Lim (Kwandong Univ.)
10:30 - 11:50
(22) 10:30-10:50 A study of political decision process for the broadcast service in Japan
-- focused on the technical conditions of the next generation CS broadcasting service --
Katsunari Mizuno (SKY Perfect Communications Inc.)
(23) 10:50-11:10 Development of Satellite and Terrestrial Convergence Technology for Internet Service on High-Speed Trains
M. S. Shin, D. I. Chang, H. J. Lee(ETRI)
(24) 11:10-11:30 New ICO, A Proposal for CDMA Mobile Satellite System
-- An Integration of Cellular, Satellite Communication and Positioning services --
SAT2007-42
Osamu Ichiyoshi
(25) 11:30-11:50 End to end Soft QoS Interworking between Satellite network and Terrestrial Networks
Mostafa Chowardly, Y. M. Jang, H. B. Lee(Kookmin Univ., LG-NORTEL)
  11:50-13:00 Lunch Break ( 70 min. )
Fri, Nov 2 PM  Receiver Technology
Chair: Takaya Yamazato (Nagoya Univ.)
13:00 - 14:20
(26) 13:00-13:20 Proposal of VPFDM demodulator resistant to both Tx/Rx polarization rotations SAT2007-44 Fumihiro Yamashita, Jun-ichi Abe, Kiyoshi Kobayashi, Kohei Ohata (NTT)
(27) 13:20-13:40 Architecture Design of Software Receiver for GPS L1 multi-channel
S. H. Choi, J. H. Kim, I. O. Joo, C. S. Shin, S. U. Lee, J. H. Kim(ETRI)
(28) 13:40-14:00 Effect of Depolarization in a Dual-polarized Satellite System Employing Frequency Offset
S. G. Lee, S. W. Ra, S. J. Lee(KARI, Chungnam Univ.)
(29) 14:00-14:20 The introductory study of MIMO Techniques for Satellite systems
Y. S. Kang, K. S. Kang, D. S. Ahn(ETRI)
  14:20-14:30 Break ( 10 min. )
Fri, Nov 2 PM  Antenna & Propagation
Chair: Jae Sang Cha (SNUT)
14:30 - 15:50
(30) 14:30-14:50 In-orbit test of an onboard beam forming network for Engineering Test Satellite VIII
-- Novel antenna pattern measurement method and antenna pattern measurement results --
SAT2007-48
Yoshinori Suzuki, Yutaka Imaizumi, Kohei Ohata (NTT)
(31) 14:50-15:10 Construction of Rain Attenuation predictive model at 18/26GHz band FWA SAT2007-49 Rie Saotome, Tomoki Miyazato, Shiro Tamaki (Univ. of Ryukyus)
(32) 15:10-15:30 Development of a 45o beam tilted, low profile antenna in X-band for satellite communication
G. J. Lim(Kwandong Univ.)
(33) 15:30-15:50 A Novel Detection Method of the Satellite Phone Signal based on Array Antennas
Y. B. Kim, Ning Han, S. H. Shon, J. M. Kim(Inha Univ.)
  15:50-16:00 Break ( 10 min. )
Fri, Nov 2 PM  System Engineering-II
Chair: Kiyoshi Kobayashi (NTT)
16:00 - 17:30
(34) 16:00-16:20 Performance Characteristic of satellite Wibro system in the high-speed Railroad Channel Environment
S. W. Song, H. M. Cho, B. S. Lee(Korea Aerospace Univ.), M. S. Shin, J. G. Ryu, D. I. Chang(ETRI)
(35) 16:20-16:40 Innovative Geostationary Communication and Remote Sensing Multi-purpose Satellite Program in Korea - COMS Program
M. J. Baek(KARI), J. W. Park(ETRI)
(36) 16:40-17:00 Super Hi-Vision Transmission Experiment in the 21GHz band with Prototypes of a Wideband Modulator and a Demodulator SAT2007-54 Hisashi Sujikai, Yoichi Suzuki, Shoji Tanaka, Kazuyoshi Shogen (NHK)
(37) 17:00-17:20 Ka-band Satellite Broadcasting System using Scalable Video technology
S. C. Kim, M. S. Shin, J. G. Ryu, E. A. Choi, P. S. Kim, I. K. Lee, D. I. Chang(ETRI)
  17:20-17:25 Closing Remarks I: Hideyuki Shinonaga (KDDI Labs.) ( 5 min. )
  17:25-17:30 Closing Remarks II: Yeong Min Jang (Kookmin Univ.) ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Keynote AddressEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SAT Technical Committee on Satellite Telecommunications (SAT)   [Latest Schedule]
Contact Address Secretary:t_-c
Kiyoshi Kobayashi (NTT)
TEL:+81-46-859-2777,FAX:+81-46-855-1752
Hiroyasu Ishikawa (KDDI Labs.)
TEL:+81-49-278-7338,FAX:+81-49-278-7318 


Last modified: 2007-09-03 11:54:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SAT Schedule Page]   /  
 
 Go Top  Go Back   Prev SAT Conf / Next SAT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan